# SDR CA960703014

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A27
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: C2FS533
- Condition: Cracked
- Location: Aft Fs288
- Part time: 9,944 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT FULL BULKHEAD AT STA. 228 FOUND CRACKED ON BOTH LEFT AND RIGHT SIDES WHERE THE RUDDER CONTROL RODS PASS THROUGH THE BULKHEAD. CRACKS RADIATE FROM HOLES 3/32" TO 1/2" TOWARDS THE VERTICAL STAB ATTACHMENT. TWO OTHER AIRCRAFT WERE FOUND WITH SAME PROBLEMS.
